# SDR MALA020199

- Difficulty date: March 15, 2002
- Submitted: March 20, 2002
- Operation: Air carrier
- Aircraft: N445XJ
- Make and model: Saab 340B
- Aircraft serial: 340B445
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING E-CHECK FOUND DENT UNDER CARGO DOOR AFT OF STA 630.  MAINTENANCE COMPLETED REPAIR IAW SAAB STATEMENT.
